# SDR SWAA950582

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NUMBER 3 SLAT LOWER T/E SKIN CRACKED AT I/B END.  REPAIRED PER BOEING DRAWING 65C30133 AND BOEING STRUCTURAL REPAIR MANUAL.
